# SDR ASAA2021042234839

- Difficulty date: April 22, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 39,717 hours, 11,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A948535
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO STA. 500I LOWER CENTER BULK'HD SUPPORT ANGLE CORRODED STR. 25L-25R. GROUNDED - YES. REMOVED & REPLACED RAIL ASSY IAW 737-800 SRM 51-40-02-00-0 W=2 O=.071 R=0 L=2 D=.071
